Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains, Non-Habit Forming
Create an account to add to cart.
Get same-day delivery from stores you know and love.
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist, with any other product containing diphenhydramine, even one used on skin, in children under 12 years of age, if you have ever had an allergic reaction to this product or any of its ingredients
Choking Hazard Small Parts